Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the zeros of polynomials with complex coefficients


Author: Evelyn Frank
Journal: Bull. Amer. Math. Soc. 52 (1946), 144-157
This work is cited by: Bull. Amer. Math. Soc., Volume 52, Number 10 (1946), 890--898
MathSciNet review: 0014509
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. L. Cauchy, Calcul des indices des fonctions, J. École Polytech. vol. 15 (1837) pp. 176-229 (Œuvres (2), vol. 1, pp. 416-466).
  • 2. W. Cauer, Die Verwirklichung von Wechselstromwiderständen vorgeschriebener Frequenzabhängigkeit, Archiv für Elektrotechnik vol. 17 (1926) pp. 355-388.
  • 3. Ernst A. Guillemin, Communication networks, vol. 2, John Wiley and Sons, Inc., New York, 1935.
  • 4. A. Hurwitz, Ueber die Bedingungen, unter welchen eine Gleichung nur Wurzeln mit negativen reellen Theilen besitzt, Math. Ann. 46 (1895), no. 2, 273–284 (German). MR 1510884, http://dx.doi.org/10.1007/BF01446812
  • 5. O. Perron, Die Lehre von den Kettenbrüchen, Teubner, Leipzig, 1929.
  • 6. Edward John Routh, The advanced part of a treatise on the dynamics of a system of rigid bodies, Macmillan and Co., London, 1884, 4th ed., pp. 168-176.
  • 7. T. J. Stieltjes, Œuvres, vol. 2, Noordhoff, Groningen, 1918.
  • 8. H. S. Wall, Polynomials whose zeros have negative real parts, Amer. Math. Monthly 52 (1945), 308–322. MR 0012709 (7,62g)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08526-2
PII: S 0002-9904(1946)08526-2